Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 428, NWS Jackson, MS

July 18, 2012Montgomery County, Webster County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 18, 2012, 3:44 PM CDT for Montgomery County, Webster County, Mississippi. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2012, 3:44 PM CDT (20:44 UTC)
Expired
Jul 18, 2012, 4:05 PM CDT
In force
21 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Montgomery County, MS, Webster County, MS

The radar

The Columbus AFB radar (KGWX), 112 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2263 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

911 
WUUS54 KJAN 182044
SVRJAN
MSC097-155-182130-
/O.NEW.KJAN.SV.W.0428.120718T2044Z-120718T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
344 PM CDT WED JUL 18 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
  WESTERN WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...

* UNTIL 430 PM CDT

* AT 344 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LODI MOVING SOUTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3347 8935 3345 8938 3345 8963 3368 8967
      3368 8940
TIME...MOT...LOC 2044Z 347DEG 8KT 3358 8950

$$

BK
1 follow-up statement
415 
WWUS54 KJAN 182105
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT WED JUL 18 2012

MSC097-155-182115-
/O.CAN.KJAN.SV.W.0428.000000T0000Z-120718T2130Z/
WEBSTER MS-MONTGOMERY MS-
405 PM CDT WED JUL 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY AND
WESTERN WEBSTER COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3347 8935 3345 8938 3345 8963 3368 8967
      3368 8940
TIME...MOT...LOC 2105Z 347DEG 8KT 3353 8949

$$

BK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:24 PM CDT, 20 minutes earlier.

Area forecast discussion, Jul 18, 3:24 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT WED JUL 18 2012

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...A PRETTY WET PERIOD
LOOKS ON TAP INTO THE WEEKEND. EXPECT THE CONVECTION TO DIE OFF
DURING THE EVENING HOURS ACROSS THE ARKLAMISS BUT A FEW REMNANT
SHOWERS MAY CONTINUE INTO THE LATE EVENING HOURS. BY THURSDAY THE
UPPER TUTT LOW OVER GEORGIA WILL CONTINUE TO SLOWLY SHIFT TO THE
WEST OVER ALABAMA AND THIS COMBINED WITH ABUNDANT MOISTURE WITH
PWATS WELL ABOVE 2.0 INCHES OVER THE ENTIRE AREA WILL ALLOW
THUNDERSTORMS TO FIRE ONCE AGAIN. THE MOST COVERAGE OF ACTIVITY WILL
CONTINUE TO BE IN THE EAST CLOSER TO THE UPPER LOW...BUT AT LEAST
SCATTERED ACTIVITY WILL BE POSSIBLE OVER THE REMAINDER OF THE AREA.

LITTLE WILL CHANGE ON FRIDAY AS ABUNDANT MOISTURE CONTINUES...BUT
THE GFS DOES INDICATE A LITTLE MORE DEFINED UPPER TROUGHING OVER THE
AREA. EXPECT SCATTERED CONVECTION TO ONCE AGAIN DEVELOP IN THE
AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE GFS DOES TRY AND
DROP A FRONTAL BOUNDARY INTO THE AREA LATE FRIDAY NIGHT INTO
SATURDAY...WHILE THE ECMWF IS A LITTLE SLOWER AND WEAKER. EITHER WAY
THERE MAY BE LINGERING SHOWERS AND THUNDERSTORMS INTO EARLY SATURDAY.
THERE WILL BE ENOUGH INSTABILITY AND LAPSE RATE FOR AT LEAST ISOLATED
STRONG TO SEVERE STORMS EACH DAY...BUT THE MAIN RISK LOOKS TO BE
VERY HEAVY RAINFALL WITH THE SLOW MOVEMENT OF THE STORMS AND A VERY
MOIST ATMOSPHERE. WILL CONTINUE TO MENTION THIS IN THE HWO. STUCK
PRETTY CLOSE TO GUIDANCE TEMPS/POPS...BUT DID RAISE POPS A TOUCH IN
SOME LOCATIONS IN THE EAST THURSDAY AND FRIDAY. DID NOT MAKE ANY
CHANGES TO THE FORECAST PAST FRIDAY NIGHT...SO WILL ATTACH THE PREVIOUS
LONG TERM BELOW./15/

.LONG TERM...THROUGH NEXT TUESDAY...THE GLOBAL MODELS AND ENSEMBLES
CONTINUE TO GENERALLY AGREE THAT THE CENTER OF THE SUBTROPICAL RIDGE
WILL BE OVER THE PLAINS WHILE AREAS ALONG AND EAST OF THE MS RIVER
WILL BE UNDER A WEAK MEAN TROUGH...WHICH WILL EXTEND DOWN TO THE
ARKLAMISS REGION. THE CENTER OF THE MEAN TROUGH EAST OF THE REGION
WILL BRING A SERIES OF WEAK DISTURBANCES/CONVECTIVE COMPLEXES(MCS)
FROM THE NORTH. SOME OF THE MODELS TRY TO BRING A WEAK BACKDOOR
SURFACE BOUNDARY ACROSS THE NORTHERN PORTION OF THE REGION OVER THE
WEEKEND...WHICH WILL PROVIDE SOME LIMITED LIFT.

DEEP LAYER MOISTURE WILL BE PLENTIFUL DURING THE PERIOD WITH
PRECIPITABLE WATER AROUND AROUND 2 INCHES...WHICH WILL SUPPORT
LOCALLY HEAVY DOWNPOURS. THERE MAY BE SOME STRONG STORM POTENTIAL
FRIDAY INTO SATURDAY PRIMARILY FOR GUSTY WINDS. FOR SUNDAY NIGHT
INTO THE TUESDAY OF NEXT WEEK DAY THE SUBTROPICAL HIGH IS FORECAST
TO INTENSIFY AND EXPAND AS IT CONTINUES TO BUILD WESTWARD AND
SOUTHEASTWARD. BY THE MIDDLE OF THE WEEK IT WILL EXTEND FROM THE
CENTRAL PLAINS THROUGH THE ARKLAMISS INTO THE SOUTHEAST US. WITH THE
PROGRESSION OF THE MEAN RIDGE THIS WILL REDUCE OUR RAIN CHANCES FOR
THE AFTERNOON AND EARLY EVENING HOURS FOR NEXT WEEK.

ONCE AGAIN FOR THE LAST THREE NIGHTS THERE ARE SOME SIGNIFICANT
DIFFERENCES BETWEEN THE WARMER GFS AND SLIGHTLY COOLER 80S ECMWF. WENT
CLOSER TO THE WARMER GFS AND CUT TEMPS SLIGHTLY FROM A BLEND OF
ENSEMBLES...MEX AND GMOS. ON POPS WENT CLOSE TO A BLEND OF GMOS AND
MEX MOS GUIDANCE./17/

&&

.AVIATION...BROKEN CUMULUS FIELD 4-6K FEET THROUGH EARLY EVENING
WILL BE ACCOMPANIED BY SCATTERED/NUMEROUS TSRA SPREAD SWD/SWWD...
SPCLY ALONG AND E OF THE NATCHEZ TRACE BEFORE 03Z AS AN UPPER LEVEL
SHEAR AXIS ROTATES IN FROM THE E. ELSEWHERE...VFR SHOULD DOMINATE
THE AREA THROUGH THURSDAY WITH LOCALIZED MVFR VSBYS LIKELY IN THE
EARLY MORNING HOURS 08-13Z...MAINLY WHERE PREVIOUS SHRA OCCURRED
DURING THE AFTERNOONS. OVERALL SURFACE WINDS WILL BE WLY 4-8KT EACH
DAY...EXCEPT GUSTY AT 35-50KTS WITH THE MOST INTENSE STORMS...BEFORE
DYING OFF TO LESS THAN 5KTS DURING THE OVERNIGHT PERIODS. /40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  94  74  93 /  23  51  15  47
MERIDIAN      71  94  72  94 /  40  60  32  58
VICKSBURG     72  95  73  94 /  13  43  12  38
HATTIESBURG   73  94  74  93 /  30  64  21  56
NATCHEZ       72  93  73  92 /  15  47  10  43
GREENVILLE    75  94  75  95 /  10  48  17  37
GREENWOOD     74  94  74  94 /  18  56  22  49

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/40
Hazardous weather outlook, Jul 18, 1:11 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
111 PM CDT WED JUL 18 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191815-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
111 PM CDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS
EVENING AND AGAIN THURSDAY AFTERNOON. WINDS GUSTS FROM 40 TO 60 MPH
AND HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE IN THESE STORMS.
THE SLOW SOUTHWARD MOVEMENT WITH THE HEAVIER STORMS MAY ALSO PRODUCE
RAINFALL RATES OF 2 INCHES PER HOUR AND LOCALIZED FLOODING PROBLEMS.

THE STORMS WILL DIMINISH BY MIDNIGHT EACH DAY.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER
ADDITIONAL ISOLATED STRONG STORMS WILL BE POSSIBLE AT LEAST FRIDAY
AND SATURDAY AFTERNOONS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

40

In the hours before

Special weather statement, Jul 18, 2:30 PM CDT, 1 hour 14 minutes before
MSZ056-057-065-066-182000-
SMITH MS-JONES MS-JASPER MS-COVINGTON MS-
230 PM CDT WED JUL 18 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CDT WED JUL 18 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER TAYLORSVILLE AT 230 PM CDT...
MOVING SOUTHEAST AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN COVINGTON...SOUTHWESTERN JASPER...NORTHWESTERN
JONES AND SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3178 8922 3169 8938 3183 8949 3193 8938
TIME...MOT...LOC 1930Z 320DEG 13KT 3184 8941

BK
Special weather statement, Jul 18, 2:34 PM CDT, 1 hour 10 minutes before
MSZ031-182005-
LOWNDES MS-
234 PM CDT WED JUL 18 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
234 PM CDT WED JUL 18 2012

...STRONG THUNDERSTORM OVER COLUMBUS AIR FORCE BASE...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER COLUMBUS AFB AT 234 PM CDT...
MOVING SOUTHEAST AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3351 8827 3342 8846 3355 8852 3352 8848
      3358 8849 3360 8847 3362 8851 3364 8850
      3366 8851 3367 8850 3367 8843 3370 8840
      3370 8836 3358 8826
TIME...MOT...LOC 1934Z 332DEG 7KT 3362 8843

BK
Special weather statement, Jul 18, 2:59 PM CDT, 45 minutes before
MSZ029-032-182030-
WEBSTER MS-CHOCTAW MS-
259 PM CDT WED JUL 18 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
259 PM CDT WED JUL 18 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF MATHISTON AT
259 PM CDT...MOVING SOUTH AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN CHOCTAW AND CENTRAL WEBSTER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3366 8908 3356 8906 3356 8909 3350 8909
      3341 8909 3340 8930 3365 8930
TIME...MOT...LOC 1959Z 356DEG 6KT 3357 8918

BK
Special weather statement, Jul 18, 3:04 PM CDT, 40 minutes before
MSZ057-058-182035-
JASPER MS-CLARKE MS-
304 PM CDT WED JUL 18 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT WED JUL 18 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER STAFFORD SPRINGS AT 304 PM
CDT...MOVING SOUTHEAST AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN CLARKE AND SOUTHEASTERN JASPER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3183 8879 3182 8894 3182 8900 3195 8905
      3202 8886 3184 8874
TIME...MOT...LOC 2004Z 336DEG 8KT 3190 8891

BK
Special weather statement, Jul 18, 3:31 PM CDT, 13 minutes before
MSZ029-182100-
WEBSTER MS-
331 PM CDT WED JUL 18 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT WED JUL 18 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER WEBSTER COUNTY AT 331 PM
CDT...MOVING SOUTHEAST AT 5 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WESTERN WEBSTER COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3351 8928 3349 8932 3347 8934 3346 8938
      3346 8950 3354 8951 3367 8951 3371 8942
TIME...MOT...LOC 2031Z 334DEG 6KT 3359 8947

BK
Special weather statement, Jul 18, 3:44 PM CDT, 0 minutes before
MSZ073-074-182115-
LAMAR MS-FORREST MS-
344 PM CDT WED JUL 18 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
344 PM CDT WED JUL 18 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF ROCK HILL AT 345
PM CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHERN FORREST AND SOUTHEASTERN LAMAR COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3091 8935 3100 8935 3100 8941 3098 8943
      3097 8945 3106 8951 3116 8934 3094 8913
      3090 8919 3091 8934
TIME...MOT...LOC 2045Z 325DEG 10KT 3104 8936

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:29 PM CDTSpecial Weather StatementJANClarke31 min
Jul 17, 8:56 PM CDTSpecial Weather StatementJANForrest44 min
Jul 17, 10:05 PM CDTSpecial Weather StatementJANClarke45 min
Jul 17, 10:34 PM CDTFlash Flood WarningJANClarke116 min
Jul 17, 11:09 PM CDTSpecial Weather StatementJANJasper46 min
Jul 18, 12:13 PM CDTSpecial Weather StatementJANClay, Kemper, Lowndes, Neshoba, Noxubee, Oktibbeha and 1 more72 min
Jul 18, 1:22 PM CDTSpecial Weather StatementJANClarke, Lauderdale58 min
Jul 18, 1:38 PM CDTSevere Thunderstorm WarningJANLauderdale52 min
Jul 18, 2:15 PM CDTSpecial Weather StatementJANNeshoba30 min
Jul 18, 2:22 PM CDTSpecial Weather StatementJANWinston33 min
Jul 18, 2:24 PM CDTSpecial Weather StatementJANClarke31 min
Jul 18, 2:28 PM CDTSpecial Weather StatementJANLowndes32 min
Jul 18, 2:30 PM CDTSpecial Weather StatementJANSmith30 min
Jul 18, 2:34 PM CDTSpecial Weather StatementJANLowndes31 min
Jul 18, 2:59 PM CDTSpecial Weather StatementJANWebster31 min
Jul 18, 3:04 PM CDTSpecial Weather StatementJANJasper31 min
Jul 18, 3:07 PM CDTSevere Thunderstorm WarningJANClarke, Jasper38 min
Jul 18, 3:26 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Webster35 min
Jul 18, 3:31 PM CDTSpecial Weather StatementJANWebster29 min
Jul 18, 3:44 PM CDTSpecial Weather StatementJANForrest31 min
Jul 18, 4:15 PM CDTSpecial Weather StatementJANCovington30 min
Jul 18, 4:30 PM CDTSpecial Weather StatementJANLeake30 min
Jul 18, 4:42 PM CDTSpecial Weather StatementJANForrest28 min
Jul 18, 4:54 PM CDTSpecial Weather StatementJANAttala31 min
Jul 18, 4:55 PM CDTFlash Flood WarningJANForrest2 hr
Jul 18, 4:58 PM CDTSpecial Weather StatementJANSmith32 min
Jul 18, 5:03 PM CDTSpecial Weather StatementJANLeake32 min
Jul 18, 5:39 PM CDTSpecial Weather StatementJANHolmes31 min
Jul 18, 5:43 PM CDTFlash Flood WarningJANLamar88 min
Jul 18, 5:55 PM CDTSpecial Weather StatementJANRankin30 min
Jul 18, 6:24 PM CDTSpecial Weather StatementJANHinds41 min
Jul 18, 6:26 PM CDTSpecial Weather StatementJANMadison29 min
Jul 18, 6:47 PM CDTSpecial Weather StatementJANRankin28 min
Jul 18, 6:53 PM CDTFlash Flood WarningJANHinds, Madison, Rankin93 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.